# SDR REXA2019061810905

- Difficulty date: February 1, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R332372
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER CENTER WINDSHIELD POST ATTACH BRACKET IS CRACKED.  REMOVED CRACKED FITTING AND REPLACED WITH NEW FITTING IAW CRJ 200 SRM 51-42-21 AND INSTALLED IAW CRJ 200 SRM 51-42-20 OPS TEST OF EFD #4 ACCOMPLISHED ON W/O 1016674 2000 0061 SN6882621  AAR SM 58
